# SDR SIMA20161024001

- Difficulty date: October 24, 2016
- Submitted: October 25, 2016
- Operation: Air carrier
- Aircraft: N694AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500869
- Aircraft time: 30,129 hours, 25,896 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning Light
- Condition: False Activation
- Location: Spoilers
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B, A

## Discrepancy

SPOILER FAIL MESSAGE ON EICAS WITH SPEEDBRAKE OPEN DURING DESCENT.  WOULD NOT CLEAR. RAN QRH PROCEDURE. DECLARED EMERGENCY AND LANDED WITHOUT INCIDENT.  PERFORMED AN OPS CHECK OF SPOILER SYSTEM IAW AMM 27-63-01. OPS CHECK AND LEAK CHECK GOOD
